Követés
Giovanni Dore
Giovanni Dore
Dipartimento di Matematica - Università di Bologna
E-mail megerősítve itt: unibo.it
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the closedness of the sum of two closed operators
G Dore, A Venni
Mathematische Zeitschrift 196 (2), 189-201, 1987
5221987
L p regularity for abstract differential equations
G Dore
Functional Analysis and Related Topics, 1991, 25-38, 1993
1991993
New thoughts on old results of RT Seeley
R Denk, G Dore, M Hieber, J Prüss, A Venni
Mathematische Annalen 328 (4), 545-583, 2004
1292004
Semigroup estimates and noncoercive boundary value problems
G Dore, S Yakubov
Semigroup Forum 60 (1), 93-121, 2000
1062000
Maximal regularity in Lp spaces for an abstract Cauchy problem
G Dore
Advances in Differential Equations 5 (1-3), 293-322, 2000
872000
Some results about complex powers of closed operators
G Dore, A Venni
Journal of Mathematical Analysis and Applications 149 (1), 124-136, 1990
441990
functional calculus in real interpolation spaces
G DORE
Studia Mathematica 137 (2), 161-167, 1999
35*1999
H∞ functional calculus for sectorial and bisectorial operators
G Dore, A Venni
Studia Math 166 (3), 221-241, 2005
272005
H∞ functional calculus in real interpolation spaces. II
G Dore
Studia Math 145 (1), 75-83, 2001
242001
H∞ functional calculus in real interpolation spaces. II
G Dore
Studia Math 145 (1), 75-83, 2001
242001
An abstract transmission problem in a thin layer, I: Sharp estimates
G Dore, A Favini, R Labbas, K Lemrabet
Journal of Functional Analysis 261 (7), 1865-1922, 2011
19*2011
Separation of two (possibly unbounded) components of the spectrum of a linear operator
G Dore, A Venni
Integral equations and operator theory 12 (4), 470-485, 1989
181989
On the equivalence of certain interpolation methods
G Dore, A Favini
Boll. Un. Mat. Ital 1, 1227-1238, 1987
161987
functional calculus for an elliptic operator on a half-space with general boundary conditions
G Dore, A Venni
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 1 (3), 487-543, 2002
142002
On a singular evolution equation in Banach spaces
G Dore, A Venni
Journal of functional analysis 64 (2), 227-250, 1985
81985
Some properties of the sum and intersection of normed spaces
G Dore, D Guidetti, A Venni
Atti Sem. Mat. Fis. Univ. Modena 31 (2), 1982
81982
Maximal regularity for parabolic initial-boundary value problems in Sobolev spaces
G Dore, A Venni
Math. Z 208, 297-308, 1991
71991
An operational method to solve a Dirichlet problem for the Laplace operator in a plane sector
G Dore, A Venni
Differential and integral equations 3 (2), 323-334, 1990
71990
Complex interpolation for Banach spaces.
G Dore, D Guidetti, A Venni
Rendiconti del Seminario Matematico della Università di Padova 76, 1-36, 1986
51986
On a singular non-autonomous equation in Banach spaces
G Dore, D Guidetti
Differential Equations in Banach Spaces, 92-101, 1986
41986
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20